# SDR REXA2012122501817

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 21,980 hours, 19,397 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH INFANT LIFE VEST HAS HOLE IN BAGS.  REMOVED AND REPLACED 2 INFANT LIFE VEST IAW PA 25-096A.
